Alert archive / Mississippi / Flash Flood Warnings in 2003
Flash Flood Warning 12, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at May 5, 2003, 7:41 PM CDT for 10 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2003, 7:41 PM CDT (00:41 UTC)
- Expired
- May 5, 2003, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, Lafayette County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Quitman County, MS, Tallahatchie County, MS, Yalobusha County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1533 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 060043
FFWMEM
MSC013-017-027-071-095-107-115-119-135-161-060345-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
741 PM CDT MON MAY 5 2003
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALHOUN COUNTY IN NORTHEAST MISSISSIPPI
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI
MONROE COUNTY IN NORTHEAST MISSISSIPPI
PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI
COAHOMA COUNTY IN NORTHWEST MISSISSIPPI
LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI
PANOLA COUNTY IN NORTHWEST MISSISSIPPI
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI
TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI
YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI
* UNTIL 1045 PM CDT.
* AT 735 PM CDT...WEATHER RADAR INDICATED VERY HEAVY RAIN HAS FALLEN
OVER MUCH OF THE WARNED AREA. RAIN AMOUNTS NEAR 3 INCHES HAVE
ALREADY OCCURRED IN SOME SPOTS. THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE TO MOVE WEST TO EAST REPEATEDLY ACROSS THE WARNED COUNTIES.
ADDITIONAL HEAVY RAIN WILL LIKELY PRODUCE FLASH FLOODING.
* FLASH FLOODING WILL AFFECT THE CITIES OF...
WATER VALLEY...PONTOTOC...OXFORD...OKOLONA...NETTLETON...HOUSTON...
CLARKSDALE...CHARLESTON...BATESVILLE...AMORY...ABERDEEN
AND SURROUNDING AREAS THROUGH 1045 PM CDT
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY.
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3438 8884 3410 8884 3408 8823 3375 8824
3374 8947 3387 8952 3387 9042 3398 9047
3397 9066 3414 9067 3414 9087 3456 9056
3441 9039 3457 9024 3454 8933 3438 8925What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 5, 3:50 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 5, 3:50 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 350 PM CDT MON MAY 5 2003 AN ACTIVE SVR WX EPISODE TODAY. THE FNTL BNDRY TO OUR NW WILL NOT MAKE MUCH PROGRESS INTO THE FA DURING THE NEXT 48 TO 60 HRS. EXPECT TUESDAY TO BE SIMILAR TO TODAY AS THE ATMS REMAINS UNSTABLE AS INDICATED BY FCST SOUNDINGS. ALL OF THE FA EXCEPT FAR NE AR IS IN A HIGH RISK FOR TONITE WITH A MODERATE RISK FOR THE WRN HALF OF THE FA TUESDAY AND SLIGHT ELSEWHERE. ONGOING CONVECTION THAT HAS BEEN PRODUCING TORNADOES THIS AFTN WILL CONT THRU TONITE AS AN UPR LVL SW LIFTS NEWD OUT OF TX TWD THE MIDSOUTH REGION OVERNITE. THE WX PATTERN REMAINS UNSETTLED THRU NEXT MONDAY AS SW FLOW ALOFT CONTS ACROSS THE SE STATES AND A SERIES OF UPR LVL TROFS MOVE ACROSS THE CNTRL PLAINS INTO THE GTLKS REGION. WILL CONT THE CURRENT FCST OF CHC TSTMS EACH DAY. HOPEFULLY THE WEEKEND WILL BE A LITTLE MORE QUIET THAN TODAY. HEAVIEST RAINS OCCURRED ACROSS WRN TN LAST NITE INTO TODAY AND THE FOCUS SHUD BE ACROSS NRN MS FOR HEAVY RAINS. DO NOT THINK FLOODING WILL BE A WIDESPREAD PROBLEM SO DID NOT ISSUE A WATCH. .MEG...TOR WATCH FOR ENTIRE MIDSOUTH THRU 10 PM CDT TONITE.
Hazardous weather outlook, May 5, 4:05 PM CDT, 3 hours 36 minutes before
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-061000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 405 PM CDT MON MAY 5 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE WEATHER OVER NORTH MISSISSIPPI AS WELL AS PORTIONS OF MUCH OF EAST ARKANSAS AND WEST TENNESSEE. THE HISK RISK AREA IS GENERALL SOUTH OF A LINE FROM WYNNE TO DYERSBURG TO PARIS. THERE IS A MODERATE RISK OF SEVERE WEATHER OVER THE REST OF THE MIDSOUTH. WARM HUMID AND UNSTABLE AIR AHEAD OF A SLOW MOVING COLD FRONT TO THE WEST WILL CONTINUE TO CAUSE PERIODS OF THUNDERSTORMS OVER THE MID SOUTH. SOME STORMS WILL BE SEVERE THIS AFTERNOON AND TONIGHT. STRONG TO VIOLENT LARGE TORNADOES ARE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE LIKELY OVER THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN... THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL TUESDAY AND TUESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER THE REST OF THE MID SOUTH TUESDAY AND TUESDAY NIGHT. THE COLD FRONT WILL REMAIN TO THE WEST TUESDAY AND MOVE INTO THE MID SOUTH WEDNESDAY THEN RETREAT BACK TO THE NORTH THURSDAY. WARM HUMID AND UNSTABLE AIR WILL CONTINUE TO COVER THE MID SOUTH AND CAUSE PERIODS OF THUNDERSTORMS WITH SOME STORMS POSSIBLY SEVERE THROUGH DAY SEVEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY THROUGH TUESDAY AND MAY BE POSSIBLE FOR THE REMAINDER OF THIS WEEK. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
In the hours before
Special weather statement, May 5, 5:06 PM CDT, 2 hours 35 minutes before
ARZ026-052230- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 506 PM CDT MON MAY 5 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CRAIGHEAD COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF JONESBORO AT 506 PM CDT...MOVING EAST AT 50 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRAIGHEAD COUNTY...INCLUDING THE CITIES OF BROOKLAND... JONESBORO...LAKE CITY AND MONETTE...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, May 5, 5:24 PM CDT, 2 hours 17 minutes before
TNZ019-052315- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 524 PM CDT MON MAY 5 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DYER COUNTY. A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 29 MILES WEST OF UNIONVILLE AT 524 PM CDT...MOVING EAST AT 50 MPH. PEOPLE IN DYER COUNTY...INCLUDING THE CITY OF DYERSBURG...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, May 5, 5:34 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT MON MAY 05 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0650 PM NEEDHAM AR 0.75 INCH HAIL
05/04/03 CRAIGHEAD COUNTY ROAD 913 AND HWY
18. REPORTED BY CRAIGHEAD
COUNTY EMA.
0726 PM LEACHVILLE AR TORNADO
05/04/03 MISSISSIPPI SOUTH OF LEACHVILLE ON
THE CRAIGHEAD
-MISSISSIPPI COUNTY LINE
WITH DEBRIS MOVING TOWARD
MANILA. REPORTED BY THE
DISTRICT COORDINATOR OF
THE MISSOURI BOOTHEEL.
0729 PM BAY AR 1.75 INCH HAIL
05/04/03 CRAIGHEAD REPORTED BY SPOTTER.
0730 PM JONESBORO AR 1.75 INCH HAIL
05/04/03 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0732 PM BROOKLAND AR 0.88 INCH HAIL
05/04/03 CRAIGHEAD REPORTED BY SPOTTER.
0743 PM MANILA AR TORNADO
05/04/03 MISSISSIPPI EXTENSIVE DAMAGE TO
HOUSES ON NORTH SIDE OF
TOWN. REPORTED BY
ARKANSAS STATE PATROL.
0750 PM MO TORNADO
05/04/03 DUNKLIN TORNADO ON THE GROUND AT
HWY TT 2 MILES NORTH OF
THE ARKANSAS STATE LINE.
REPORTED BY DUNKLIN
COUNTY EMA.
0752 PM MANILA AR TORNADO
05/04/03 MISSISSIPPI ROOF DAMAGE. MOBILE HOME
OVERTURNED. REPORTED BY
ARKANSAS STATE WARNING
POINT.
0755 PM SENATH MO 0.75 INCH HAIL
05/04/03 DUNKLIN FUNNEL SEEN ON NORTH EDGE
OF BLYTHVILLE. REPORTED
BY THE DISTRICT
COORDINATOR OF THE
MISSOURI BOOTHEEL.
0803 PM KENNETT MO 1.75 INCH HAIL
05/04/03 DUNKLIN REPORTED BY SPOTTER.
0856 PM TIPTONVILLE TN WIND DAMAGE
05/04/03 LAKE SMALL TREE LIMBS DOWN.
REPORTED BY SPOTTER.
0920 PM TN TORNADO
05/04/03 DYER DAMAGE COUNTYWIDE.
SEVERAL TREES DOWN AND
MOBILE HOMES OVERTURNED.
REPORTED BY DYER COUNTY
SHERIFFS OFFICE.
0920 PM NEWBERN TN 0.88 INCH HAIL
05/04/03 DYER REPORTED BY SPOTTER.
0925 PM MARTIN TN 0.88 INCH HAIL
05/04/03 WEAKLEY REPORTED BY SPOTTER.
0925 PM NEWBERN TN TORNADO
05/04/03 DYER TREES AND POWERLINES
DOWN. ROOFS BLOWN OFF
HOMES. DAMAGE TO A
CEMETARY. 72 MPH WINDS.
REPORTED BY SPOTTER.
0930 PM FINLEY TN TORNADO
05/04/03 DYER DAMAGE TO HOMES THROUGOUT
THE COMMUMITY. REPORTED
BY THE PUBLIC.
0948 PM DRESDEN TN WIND DAMAGE
05/04/03 WEAKLEY TREES DOWN. CAR MOVED BY
THE WIND. LARGE TVI
TOWERS DOWN. POSSIBLE
FUNNEL CLOUD SIGHTED.
REPORTED BY SPOTTER.
1000 PM KEISER AR WIND DAMAGE
05/04/03 MISSISSIPPI HOMES DAMAGED. REPORTED
BY BLYTHEVILLE POLICE.
1040 PM COVINGTON TN 0.75 INCH HAIL
05/04/03 TIPTON REPORTED BY SPOTTER.
1040 PM COVINGTON TN 60 MPH WIND GUST
05/04/03 TIPTON REPORTED BY SPOTTER.
1040 PM YORKVILLE TN TORNADO
05/04/03 GIBSON SOUTH YORKVILLE AND HWY
105. REPORTED BY GIBSON
COUNTY EMA.
1050 PM TN 1.75 INCH HAIL
05/04/03 TIPTON REPORTED BY TIPTON COUNTY
EMA.
1050 PM TN WIND DAMAGE
05/04/03 TIPTON POWERLINES DOWN AND HIGH
WINDS COUNTYWIDE.
REPORTED BY TIPTON COUNTY
EMA.
1058 PM COVINGTON TN TORNADO
05/04/03 TIPTON CONFIRMED TORNADO ON THE
GROUND AT PRYOR ROAD.
REPORTED BY SPOTTER.
1100 PM GARLAND TN 0.75 INCH HAIL
05/04/03 TIPTON REPORTED BY SPOTTER.
1100 PM DYERSBURG TN TORNADO
05/04/03 DYER SEVERAL INJURIES AND
DAMAGE. REPORTED BY
DYERSBURG POLICE.
1110 PM PARIS TN TORNADO
05/04/03 HENRY CONFIRMED TORNADO AT
PARIS LANDING. REPORTED
BY SPOTTER.
1112 PM DRESDEN TN 0.75 INCH HAIL
05/04/03 WEAKLEY REPORTED BY DRESDEN
POLICE.
1115 PM LATHAM TN WIND DAMAGE
05/04/03 WEAKLEY TREES DOWN. REPORTED BY
SPOTTER.
1115 PM COVINGTON TN WIND DAMAGE
05/04/03 TIPTON SECOND FLOOR OF AIRPORT
TERMINAL BLOWN AWAY. FOUR
HANGERS HEAVILY DAMAGED.
REPORTED BY TIPTON COUNTY
EMA.
1120 PM GLEASON TN WIND DAMAGE
05/04/03 WEAKLEY TREES AND POWERLINES
DOWN. REPORTED BY HAM
RADIO OPERATOR.
1123 PM JACKSON TN TORNADO
05/04/03 MADISON CONFIRMED TORNADO AT
PARKWAY AND HOLLYWOOD IN
THE CITY. REPORTED BY THE
FIRE DEPARTMENT.
1125 PM BROWNSVILLE TN 0.75 INCH HAIL
05/04/03 HAYWOOD WEST SIDE OF CITY.
REPORTED BY SPOTTER.
1130 PM PALMERSVILLE TN 0.75 INCH HAIL
05/04/03 WEAKLEY REPORTED BY HAM RADIO
OPERATOR.
1130 PM PALMERSVILLE TN WIND DAMAGE
05/04/03 WEAKLEY TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1130 PM PARIS TN WIND DAMAGE
05/04/03 HENRY ROOFS BLOWN OFF HOMES AND
BUSINESSES. REPORTED BY
HENRY COUNTY EMA.
1137 PM JACKSON TN TORNADO
05/04/03 MADISON CONFIRMED TORNADO AT I40
AND HOLLYWOOD IN THE
CITY. REPORTED BY MADISON
COUNTY EMA.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON TORNADO IN DOWNTOWN
JACKSON. REPORTED BY
MADISON COUNTY EMA.
1140 PM 4NE BROWNSVILLE TN WIND DAMAGE
05/04/03 HAYWOOD LARGE TREES AND
POWERLINES DOWN AT I40
EXIT 66. REPORTED BY
SPOTTER.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON ROOF DAMAGE TO PROCTOR
AND GAMBLE FACTORY ON
EAST SIDE OF CITY.
VEHICLES NEARBY DAMAGED.
REPORTED BY SPOTTER.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON *** 1 DEAD ***
ONE FATALITY CONFIRMED IN
A SUBDIVISION THAT
SUFFERED UNBELIEVABLE
DAMAGE. REPORTED BY
MADISON COUNTY EMA.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON SEVERAL INJURIES IN
DOWNTOWN AREA. EOC
DAMAGED FROM A DIRECT
HIT. ALTERNATE EOC IN
OPERATION. COMMUNICATIONS
SYSTEM OUT. POST OFFICE
FEDERAL COURT HOUSE AND
BANKS DAMAGED.
1154 PM BROWNSVILLE TN WIND DAMAGE
05/04/03 HAYWOOD TREES AND POWERLINES DOWN
IN RIVER HILL AREA.
REPORTED BY HAM RADIO
OPERATOR.
1159 PM 4N HENDERSON TN WIND DAMAGE
05/04/03 CHESTER TREES DOWN ON HWY 200.
REPORTED BY CHESTER
COUNTY EMA.
1200 AM LEXINGTON TN WIND DAMAGE
05/05/03 HENDERSON EXTENSIVE DAMAGE TO TWO
FACTORIES AND TREES DOWN.
REPORTED BY SPOTTER.
1200 AM JACKSON TN TORNADO
05/05/03 MADISON DAMAGE TO POLICE STATION
...FIRE STATION...JAIL
AND SEVERAL HOMES.
REPORTED BY MADISON
COUNTY EMA.
1200 AM ATWOOD TN TORNADO
05/05/03 CARROLL HOME DESTOYED AND SEVERAL
HOMES DAMAGED. TREES
DOWN. REPORTED BY CARROLL
COUNTY EMA.
1200 AM JACKSON TN TORNADO
05/05/03 MADISON *** 4 DEAD ***
FOUR FATALITIES
CONFIRMED. 911 CENTER
GONE. PROCTOR AND GAMBLE
FACORY GONE. MAJORITY OF
DOWNTOWN BUILDINGS BADLY
DAMAGED. REPORTED BY
MADISON COUNTY 911.
1201 AM 6W LEXINGTON TN 1.75 INCH HAIL
05/05/03 HENDERSON ON HWY 412. REPORTED BY
HENDERSON COUNTY EMA.
1230 AM PINSON TN WIND DAMAGE
05/05/03 MADISON TREES DOWN. REPORTED BY
SPOTTER.
0200 AM JACKSON TN FLOODING
05/05/03 MADISON AT THE HWY 45 BYPASS AND
SOUTH HIGHLAND. REPORTED
BY SPOTTER.
0240 AM GOODWIN AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY ST. FRANCIS
COUNTY SHERIFFS OFFICE.
0240 AM PALESTINE AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY ST. FRANCIS
COUNTY SHERIFFS OFFICE.
0240 AM WHEATLEY AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY ST. FRANCIS
COUNTY SHERIFFS OFFICE.
0245 AM WHEATLEY AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY THE BRINKLEY
POLICE.
0412 AM LEWISBURG
MS 0.75 INCH HAIL
05/05/03 DESOTO HWY 304 EAST OF
LEWISBURG. REPORTED BY
SPOTTER.
0435 AM MOUNT PLEASANT MS TORNADO
05/05/03 MARSHALL HOMES DAMAGED IN CLEAR
CREEK. 4 TO 5 FOOT
DIAMETER TREE DOWN.
REPORTED BY FIRE
DEPARTMENT.
0653 AM STAR LANDING MS 1.25 INCH HAIL
05/05/03 DESOTO REPORTED BY DESOTO COUNTY
EMA.
0755 AM LAMAR MS TORNADO
05/05/03 BENTON REPORTED BY BENTON COUNTY
SHERIFFS OFFICE.
0802 AM SAULSBURY TN 1.50 INCH HAIL
05/05/03 HARDEMAN REPORTED BY HARDEMAN
COUNTY EMA.
0815 AM WALNUT MS TORNADO
05/05/03 TIPPAH REPORTED BY SPOTTER.
0840 AM DECATURVILLE TN 0.75 INCH HAIL
05/05/03 DECATUR REPORTED BY DECATUR
COUNTY SHERIFFS OFFICE.
0855 AM 1NE CORINTH MS TORNADO
05/05/03 ALCORN REPORTED BY ALCORN COUNTY
911.
0905 AM GUYS TN TORNADO
05/05/03 MCNAIRY REPORTED BY MCNAIRY
COUNTY EMA.
0957 AM 2NW SAVANNAH TN TORNADO
05/05/03 HARDIN REPORTED BY MCNAIRY
COUNTY SHERIFFS OFFICE.
1005 AM 1E SWIFT TN WIND DAMAGE
05/05/03 HARDIN TREES DOWN. REPORTED BY
HARDIN COUNTY 911.
0124 PM 1S COVINGTON TN 0.88 INCH HAIL
05/05/03 TIPTON
0126 PM 1W HUMBOLDT TN TORNADO
05/05/03 GIBSON REPORTED BY GIBSON COUNTY
EMA.
0155 PM COVINGTON TN WIND DAMAGE
05/05/03 TIPTON TRACTOR TRAILOR
OVERTURNED. REPORTED BY
SPOTTER.
0205 PM MILAN TN 0.75 INCH HAIL
05/05/03 GIBSON REPORTED BY GIBSON COUNTY
SHERIFFS OFFICE.
0205 PM CEDAR GROVE TN 1.50 INCH HAIL
05/05/03 HENDERSON REPORTED BY HENDERSON
COUNTY EMA.
0205 PM 4N COVINGTON TN 0.88 INCH HAIL
05/05/03 TIPTON REPORTED BY SPOTTER.
0210 PM 1S TRENTON TN 1.75 INCH HAIL
05/05/03 GIBSON REPORTED BY GIBSON COUNTY
EMA.
0229 PM PARIS TN 2.00 INCH HAIL
05/05/03 HENRY REPORTED BY SPOTTER.
0235 PM 2W BROWNSVILLE TN 0.75 INCH HAIL
05/05/03 HAYWOOD REPORTED BY SPOTTER.
0235 PM 1E PARIS TN 1.75 INCH HAIL
05/05/03 HENRY REPORTED BY SPOTTER.
0249 PM 3NW LEIGHTON TN TORNADO
05/05/03 MADISON REPORTED BY SPOTTER.
0308 PM JACKSON TN 0.88 INCH HAIL
05/05/03 MADISON REPORTED BY SPOTTER.
0317 PM BEECH BLUFF TN 1.00 INCH HAIL
05/05/03 MADISON REPORTED BY SPOTTER.
0340 PM DYERSBURG TN 1.00 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0342 PM LEXINGTON TN 1.75 INCH HAIL
05/05/03 HENDERSON REPORTED BY SPOTTER.
0345 PM CLOVERDALE TN 1.50 INCH HAIL
05/05/03 OBION REPORTED BY SPOTTER.
0350 PM 3NE NEWBERN TN 1.75 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0350 PM 2N DYERSBURG TN 2.00 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0400 PM 1N NEWBERN TN 1.25 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0435 PM CLOVERDALE TN 1.50 INCH HAIL
05/05/03 OBION REPORTED BY SPOTTER.
0448 PM TROY TN 1.25 INCH HAIL
05/05/03 OBION REPORTED BY SPOTTER.
0500 PM 1E SENATH MO 0.75 INCH HAIL
05/05/03 DUNKLIN REPORTED BY SPOTTER.
0505 PM COTTON PLANT MO 0.75 INCH HAIL
05/05/03 PEMISCOT REPORTED BY SPOTTER.
0509 PM BROOKLAND AR 0.75 INCH HAIL
05/05/03 CRAIGHEAD REPORTED BY SPOTTER.
0513 PM KENNETT MO 1.00 INCH HAIL
05/05/03 DUNKLIN REPORTED BY SPOTTER.
0520 PM CLARKSDALE MS 60 MPH WIND GUST
05/05/03 COAHOMA REPORTED BY SPOTTER.Local storm report, May 5, 5:39 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CDT MON MAY 05 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0650 PM NEEDHAM AR 0.75 INCH HAIL
05/04/03 CRAIGHEAD COUNTY ROAD 913 AND HWY
18. REPORTED BY CRAIGHEAD
COUNTY EMA.
0726 PM LEACHVILLE AR TORNADO
05/04/03 MISSISSIPPI SOUTH OF LEACHVILLE ON
THE CRAIGHEAD
-MISSISSIPPI COUNTY LINE
WITH DEBRIS MOVING TOWARD
MANILA. REPORTED BY THE
DISTRICT COORDINATOR OF
THE MISSOURI BOOTHEEL.
0729 PM BAY AR 1.75 INCH HAIL
05/04/03 CRAIGHEAD REPORTED BY SPOTTER.
0730 PM JONESBORO AR 1.75 INCH HAIL
05/04/03 CRAIGHEAD REPORTED BY CRAIGHEAD
COUNTY EMA.
0732 PM BROOKLAND AR 0.88 INCH HAIL
05/04/03 CRAIGHEAD REPORTED BY SPOTTER.
0743 PM MANILA AR TORNADO
05/04/03 MISSISSIPPI EXTENSIVE DAMAGE TO
HOUSES ON NORTH SIDE OF
TOWN. REPORTED BY
ARKANSAS STATE PATROL.
0750 PM MO TORNADO
05/04/03 DUNKLIN TORNADO ON THE GROUND AT
HWY TT 2 MILES NORTH OF
THE ARKANSAS STATE LINE.
REPORTED BY DUNKLIN
COUNTY EMA.
0752 PM MANILA AR TORNADO
05/04/03 MISSISSIPPI ROOF DAMAGE. MOBILE HOME
OVERTURNED. REPORTED BY
ARKANSAS STATE WARNING
POINT.
0755 PM SENATH MO 0.75 INCH HAIL
05/04/03 DUNKLIN FUNNEL SEEN ON NORTH EDGE
OF BLYTHVILLE. REPORTED
BY THE DISTRICT
COORDINATOR OF THE
MISSOURI BOOTHEEL.
0803 PM KENNETT MO 1.75 INCH HAIL
05/04/03 DUNKLIN REPORTED BY SPOTTER.
0856 PM TIPTONVILLE TN WIND DAMAGE
05/04/03 LAKE SMALL TREE LIMBS DOWN.
REPORTED BY SPOTTER.
0920 PM TN TORNADO
05/04/03 DYER DAMAGE COUNTYWIDE.
SEVERAL TREES DOWN AND
MOBILE HOMES OVERTURNED.
REPORTED BY DYER COUNTY
SHERIFFS OFFICE.
0920 PM NEWBERN TN 0.88 INCH HAIL
05/04/03 DYER REPORTED BY SPOTTER.
0925 PM MARTIN TN 0.88 INCH HAIL
05/04/03 WEAKLEY REPORTED BY SPOTTER.
0925 PM NEWBERN TN TORNADO
05/04/03 DYER TREES AND POWERLINES
DOWN. ROOFS BLOWN OFF
HOMES. DAMAGE TO A
CEMETARY. 72 MPH WINDS.
REPORTED BY SPOTTER.
0930 PM FINLEY TN TORNADO
05/04/03 DYER DAMAGE TO HOMES THROUGOUT
THE COMMUMITY. REPORTED
BY THE PUBLIC.
0948 PM DRESDEN TN WIND DAMAGE
05/04/03 WEAKLEY TREES DOWN. CAR MOVED BY
THE WIND. LARGE TVI
TOWERS DOWN. POSSIBLE
FUNNEL CLOUD SIGHTED.
REPORTED BY SPOTTER.
1000 PM KEISER AR WIND DAMAGE
05/04/03 MISSISSIPPI HOMES DAMAGED. REPORTED
BY BLYTHEVILLE POLICE.
1040 PM COVINGTON TN 0.75 INCH HAIL
05/04/03 TIPTON REPORTED BY SPOTTER.
1040 PM COVINGTON TN 60 MPH WIND GUST
05/04/03 TIPTON REPORTED BY SPOTTER.
1040 PM YORKVILLE TN TORNADO
05/04/03 GIBSON SOUTH YORKVILLE AND HWY
105. REPORTED BY GIBSON
COUNTY EMA.
1050 PM TN 1.75 INCH HAIL
05/04/03 TIPTON REPORTED BY TIPTON COUNTY
EMA.
1050 PM TN WIND DAMAGE
05/04/03 TIPTON POWERLINES DOWN AND HIGH
WINDS COUNTYWIDE.
REPORTED BY TIPTON COUNTY
EMA.
1058 PM COVINGTON TN TORNADO
05/04/03 TIPTON CONFIRMED TORNADO ON THE
GROUND AT PRYOR ROAD.
REPORTED BY SPOTTER.
1100 PM GARLAND TN 0.75 INCH HAIL
05/04/03 TIPTON REPORTED BY SPOTTER.
1100 PM DYERSBURG TN TORNADO
05/04/03 DYER 10 INJURIES AND
DAMAGE. REPORTED BY
DYERSBURG POLICE.
1110 PM PARIS TN TORNADO
05/04/03 HENRY CONFIRMED TORNADO AT
PARIS LANDING. REPORTED
BY SPOTTER.
1112 PM DRESDEN TN 0.75 INCH HAIL
05/04/03 WEAKLEY REPORTED BY DRESDEN
POLICE.
1115 PM LATHAM TN WIND DAMAGE
05/04/03 WEAKLEY TREES DOWN. REPORTED BY
SPOTTER.
1115 PM COVINGTON TN WIND DAMAGE
05/04/03 TIPTON SECOND FLOOR OF AIRPORT
TERMINAL BLOWN AWAY. FOUR
HANGERS HEAVILY DAMAGED.
REPORTED BY TIPTON COUNTY
EMA.
1120 PM GLEASON TN WIND DAMAGE
05/04/03 WEAKLEY TREES AND POWERLINES
DOWN. REPORTED BY HAM
RADIO OPERATOR.
1123 PM JACKSON TN TORNADO
05/04/03 MADISON CONFIRMED TORNADO AT
PARKWAY AND HOLLYWOOD IN
THE CITY. REPORTED BY THE
FIRE DEPARTMENT.
1125 PM BROWNSVILLE TN 0.75 INCH HAIL
05/04/03 HAYWOOD WEST SIDE OF CITY.
REPORTED BY SPOTTER.
1130 PM PALMERSVILLE TN 0.75 INCH HAIL
05/04/03 WEAKLEY REPORTED BY HAM RADIO
OPERATOR.
1130 PM PALMERSVILLE TN WIND DAMAGE
05/04/03 WEAKLEY TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1130 PM PARIS TN WIND DAMAGE
05/04/03 HENRY ROOFS BLOWN OFF HOMES AND
BUSINESSES. REPORTED BY
HENRY COUNTY EMA.
1137 PM JACKSON TN TORNADO
05/04/03 MADISON CONFIRMED TORNADO AT I40
AND HOLLYWOOD IN THE
CITY. REPORTED BY MADISON
COUNTY EMA.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON TORNADO IN DOWNTOWN
JACKSON. REPORTED BY
MADISON COUNTY EMA.
1140 PM 4NE BROWNSVILLE TN WIND DAMAGE
05/04/03 HAYWOOD LARGE TREES AND
POWERLINES DOWN AT I40
EXIT 66. REPORTED BY
SPOTTER.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON ROOF DAMAGE TO PROCTOR
AND GAMBLE FACTORY ON
EAST SIDE OF CITY.
VEHICLES NEARBY DAMAGED.
REPORTED BY SPOTTER.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON *** 1 DEAD ***
ONE FATALITY CONFIRMED IN
A SUBDIVISION THAT
SUFFERED UNBELIEVABLE
DAMAGE. REPORTED BY
MADISON COUNTY EMA.
1140 PM JACKSON TN TORNADO
05/04/03 MADISON SEVERAL INJURIES IN
DOWNTOWN AREA. EOC
DAMAGED FROM A DIRECT
HIT. ALTERNATE EOC IN
OPERATION. COMMUNICATIONS
SYSTEM OUT. POST OFFICE
FEDERAL COURT HOUSE AND
BANKS DAMAGED.
1154 PM BROWNSVILLE TN WIND DAMAGE
05/04/03 HAYWOOD TREES AND POWERLINES DOWN
IN RIVER HILL AREA.
REPORTED BY HAM RADIO
OPERATOR.
1159 PM 4N HENDERSON TN WIND DAMAGE
05/04/03 CHESTER TREES DOWN ON HWY 200.
REPORTED BY CHESTER
COUNTY EMA.
1200 AM LEXINGTON TN WIND DAMAGE
05/05/03 HENDERSON EXTENSIVE DAMAGE TO TWO
FACTORIES AND TREES DOWN.
REPORTED BY SPOTTER.
1200 AM JACKSON TN TORNADO
05/05/03 MADISON DAMAGE TO POLICE STATION
...FIRE STATION...JAIL
AND SEVERAL HOMES.
REPORTED BY MADISON
COUNTY EMA.
1200 AM ATWOOD TN TORNADO
05/05/03 CARROLL HOME DESTOYED AND SEVERAL
HOMES DAMAGED. TREES
DOWN. REPORTED BY CARROLL
COUNTY EMA.
1200 AM JACKSON TN TORNADO
05/05/03 MADISON *** 4 DEAD ***
FOUR FATALITIES
CONFIRMED. 911 CENTER
GONE. PROCTOR AND GAMBLE
FACORY GONE. MAJORITY OF
DOWNTOWN BUILDINGS BADLY
DAMAGED. REPORTED BY
MADISON COUNTY 911.
1201 AM 6W LEXINGTON TN 1.75 INCH HAIL
05/05/03 HENDERSON ON HWY 412. REPORTED BY
HENDERSON COUNTY EMA.
1230 AM PINSON TN WIND DAMAGE
05/05/03 MADISON TREES DOWN. REPORTED BY
SPOTTER.
0200 AM JACKSON TN FLOODING
05/05/03 MADISON AT THE HWY 45 BYPASS AND
SOUTH HIGHLAND. REPORTED
BY SPOTTER.
0240 AM GOODWIN AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY ST. FRANCIS
COUNTY SHERIFFS OFFICE.
0240 AM PALESTINE AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY ST. FRANCIS
COUNTY SHERIFFS OFFICE.
0240 AM WHEATLEY AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY ST. FRANCIS
COUNTY SHERIFFS OFFICE.
0245 AM WHEATLEY AR 1.75 INCH HAIL
05/05/03 ST. FRANCIS REPORTED BY THE BRINKLEY
POLICE.
0412 AM LEWISBURG MS 0.75 INCH HAIL
05/05/03 DESOTO HWY 304 EAST OF
LEWISBURG. REPORTED BY
SPOTTER.
0435 AM MOUNT PLEASANT MS TORNADO
05/05/03 MARSHALL HOMES DAMAGED IN CLEAR
CREEK. 4 TO 5 FOOT
DIAMETER TREE DOWN.
REPORTED BY FIRE
DEPARTMENT.
0653 AM STAR LANDING MS 1.25 INCH HAIL
05/05/03 DESOTO REPORTED BY DESOTO COUNTY
EMA.
0755 AM LAMAR MS TORNADO
05/05/03 BENTON REPORTED BY BENTON COUNTY
SHERIFFS OFFICE.
0802 AM SAULSBURY TN 1.50 INCH HAIL
05/05/03 HARDEMAN REPORTED BY HARDEMAN
COUNTY EMA.
0815 AM WALNUT MS TORNADO
05/05/03 TIPPAH REPORTED BY SPOTTER.
0840 AM DECATURVILLE TN 0.75 INCH HAIL
05/05/03 DECATUR REPORTED BY DECATUR
COUNTY SHERIFFS OFFICE.
0855 AM 1NE CORINTH MS TORNADO
05/05/03 ALCORN REPORTED BY ALCORN COUNTY
911.
0905 AM GUYS TN TORNADO
05/05/03 MCNAIRY REPORTED BY MCNAIRY
COUNTY EMA.
0957 AM 2NW SAVANNAH TN TORNADO
05/05/03 HARDIN REPORTED BY MCNAIRY
COUNTY SHERIFFS OFFICE.
1005 AM 1E SWIFT TN WIND DAMAGE
05/05/03 HARDIN TREES DOWN. REPORTED BY
HARDIN COUNTY 911.
0124 PM 1S COVINGTON TN 0.88 INCH HAIL
05/05/03 TIPTON
0126 PM 1W HUMBOLDT TN TORNADO
05/05/03 GIBSON REPORTED BY GIBSON COUNTY
EMA.
0155 PM COVINGTON TN WIND DAMAGE
05/05/03 TIPTON TRACTOR TRAILOR
OVERTURNED. REPORTED BY
SPOTTER.
0205 PM MILAN TN 0.75 INCH HAIL
05/05/03 GIBSON REPORTED BY GIBSON COUNTY
SHERIFFS OFFICE.
0205 PM CEDAR GROVE TN 1.50 INCH HAIL
05/05/03 HENDERSON REPORTED BY HENDERSON
COUNTY EMA.
0205 PM 4N COVINGTON TN 0.88 INCH HAIL
05/05/03 TIPTON REPORTED BY SPOTTER.
0210 PM 1S TRENTON TN 1.75 INCH HAIL
05/05/03 GIBSON REPORTED BY GIBSON COUNTY
EMA.
0229 PM PARIS TN 2.00 INCH HAIL
05/05/03 HENRY REPORTED BY SPOTTER.
0235 PM 2W BROWNSVILLE TN 0.75 INCH HAIL
05/05/03 HAYWOOD REPORTED BY SPOTTER.
0235 PM 1E PARIS TN 1.75 INCH HAIL
05/05/03 HENRY REPORTED BY SPOTTER.
0249 PM 3NW LEIGHTON TN TORNADO
05/05/03 MADISON REPORTED BY SPOTTER.
0308 PM JACKSON TN 0.88 INCH HAIL
05/05/03 MADISON REPORTED BY SPOTTER.
0317 PM BEECH BLUFF TN 1.00 INCH HAIL
05/05/03 MADISON REPORTED BY SPOTTER.
0340 PM DYERSBURG TN 1.00 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0342 PM LEXINGTON TN 1.75 INCH HAIL
05/05/03 HENDERSON REPORTED BY SPOTTER.
0350 PM 3NE NEWBERN TN 1.75 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0350 PM 2N DYERSBURG TN 2.00 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0400 PM 1N NEWBERN TN 1.25 INCH HAIL
05/05/03 DYER REPORTED BY SPOTTER.
0435 PM CLOVERDALE TN 1.50 INCH HAIL
05/05/03 OBION REPORTED BY SPOTTER.
0448 PM TROY TN 1.25 INCH HAIL
05/05/03 OBION REPORTED BY SPOTTER.
0500 PM 1E SENATH MO 0.75 INCH HAIL
05/05/03 DUNKLIN REPORTED BY SPOTTER.
0505 PM COTTON PLANT MO 0.75 INCH HAIL
05/05/03 PEMISCOT REPORTED BY SPOTTER.
0509 PM BROOKLAND AR 0.75 INCH HAIL
05/05/03 CRAIGHEAD REPORTED BY SPOTTER.
0513 PM KENNETT MO 1.00 INCH HAIL
05/05/03 DUNKLIN REPORTED BY SPOTTER.
0520 PM CLARKSDALE MS 60 MPH WIND GUST
05/05/03 COAHOMA REPORTED BY SPOTTER.Special weather statement, May 5, 6:00 PM CDT, 1 hour 41 minutes before
TNZ051-052345- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 600 PM CDT MON MAY 5 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CROCKETT COUNTY. A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 31 MILES WEST OF ALAMO AT 600 PM CDT...MOVING EAST AT 35 MPH. PEOPLE IN CROCKETT COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, May 5, 6:40 PM CDT, 1 hour 1 minute before
TNZ052-060030- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 640 PM CDT MON MAY 5 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...NORTHERN MADISON COUNTY. A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 18 MILES NORTHWEST OF ADAIR AT 640 PM CDT...MOVING EAST AT 25 MPH. PEOPLE IN MADISON COUNTY SHOULD MONITOR THIS STORM CLOSELY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:03 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 27 min |
| May 5, 7:06 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 39 min |
| May 5, 7:17 PM CDT | Tornado Warning | MEG | Panola | 28 min |
| May 5, 7:23 PM CDT | Severe Thunderstorm Warning | MEG | Quitman | 52 min |
| May 5, 7:26 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 64 min |
| May 5, 7:29 PM CDT | Tornado Warning | MEG | Lafayette | 46 min |
| May 5, 7:34 PM CDT | Tornado Warning | MEG | Tallahatchie | 26 min |
| May 5, 7:38 PM CDT | Severe Thunderstorm Warning | MEG | Yalobusha | 52 min |
| May 5, 7:49 PM CDT | Tornado Warning | MEG | Yalobusha | 26 min |
| May 5, 7:57 PM CDT | Tornado Warning | MEG | Tallahatchie | 33 min |
| May 5, 8:05 PM CDT | Tornado Warning | MEG | Itawamba, Lee | 40 min |
| May 5, 8:12 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 48 min |
| May 5, 8:14 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee | 3 hr |
| May 5, 8:16 PM CDT | Tornado Warning | MEG | Yalobusha | 29 min |
| May 5, 8:33 PM CDT | Tornado Warning | MEG | Calhoun | 27 min |
| May 5, 8:50 PM CDT | Tornado Warning | MEG | Tallahatchie | 55 min |
| May 5, 8:54 PM CDT | Tornado Warning | MEG | Chickasaw | 51 min |
| May 5, 9:24 PM CDT | Tornado Warning | MEG | Monroe | 51 min |
| May 5, 9:38 PM CDT | Tornado Warning | MEG | Yalobusha | 52 min |
| May 5, 9:42 PM CDT | Tornado Warning | MEG | Tallahatchie | 48 min |
| May 5, 10:07 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette | 38 min |
| May 5, 10:28 PM CDT | Severe Thunderstorm Warning | MEG | Pontotoc | 47 min |
| May 5, 10:40 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Coahoma, Itawamba, Lafayette, Lee and 6 more | 2 hr |
| May 5, 10:57 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 48 min |
| May 5, 11:07 PM CDT | Severe Thunderstorm Warning | MEG | Lee | 38 min |
| May 5, 11:23 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 67 min |
| May 5, 11:27 PM CDT | Tornado Warning | MEG | Monroe | 48 min |
| May 5, 11:35 PM CDT | Flash Flood Warning | MEG | Prentiss, Union | 115 min |
| May 6, 12:05 AM CDT | Severe Thunderstorm Warning | MEG | Panola | 40 min |
| May 6, 12:23 AM CDT | Flash Flood Warning | MEG | Coahoma, Panola, Quitman | 2 hr |
| May 6, 12:42 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 48 min |
| May 6, 12:53 AM CDT | Severe Thunderstorm Warning | MEG | Quitman, Tunica | 37 min |
| May 6, 12:56 AM CDT | Severe Thunderstorm Warning | MEG | Marshall | 49 min |
| May 6, 1:03 AM CDT | Severe Thunderstorm Warning | MEG | Panola | 27 min |
| May 6, 1:16 AM CDT | Tornado Warning | MEG | Lafayette | 44 min |
| May 6, 1:18 AM CDT | Severe Thunderstorm Warning | MEG | Tate | 27 min |
| May 6, 1:41 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 34 min |
| May 6, 1:44 AM CDT | Tornado Warning | MEG | Union | 46 min |
| May 6, 2:06 AM CDT | Severe Thunderstorm Warning | MEG | Tunica | 24 min |
| May 6, 2:24 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 51 min |
| May 6, 2:28 AM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Union | 47 min |
| May 6, 3:34 AM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Marshall, Tate | 116 min |
| May 6, 5:02 AM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 118 min |
Nearby
Flash Flood Warnings in Mississippi, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.